# SDR HNAA9900013

- Difficulty date: January 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920HA
- Make and model: Dhav DHC8102
- Aircraft serial: 084
- System (JASC): 2400 · Electrical Power System
- Part: Conduit
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING WIRE CONDUIT RIPPED OPEN AND BRACKET DAMAGED AT NR 4 FLAP JACKSCREW LOCATION.  REPAIRED AS NECESSARY.
